# SDR ASOA201201599

- Difficulty date: May 7, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N973EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- Aircraft time: 22,236 hours, 20,299 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ILLUMINATED, DURING GEAR RETRACTION.  ACFT RETURNED TO DEPARTURE, EMERGENCY DECLARED.   R & R NLG PRIORITY VALVE IAW AMM 32-33-15. OPS TEST GOOD IAW AMM 32-30-00.
